# SDR ZZDA2010489

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANYARD ON L1 DOOR SLIDE BROKEN.  REMOVED AND REPLACED DOOR SLIDE LANYARD IAW MM 25-61.  A/C OK FOR SERVICE.
